# SDR AWXA200401164

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 6545805121
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK CORROSION WAS FOUND ON HORIZONTAL WEB ATTACH ANGLE AT BS 294, LBL 4, WL 208. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOORBEAM UPPER TEE CAP AT BS 294, FROM LBL 25 TO RBL 55; FABRICATED A NEW REPLACEMENT SECTION OF BEAM AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW SRM 53-10-51, FIG. 205.
